# SDR ABXA9800296

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Slant Panel
- Part number: 59560655
- Condition: Corroded
- Location: Bs 690
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT SLANT PANEL STATION 690 CORRODED UNDER POTTED CAPS, AROUND THE FLOATING NUT-PLATES, BETWEEN RBL 22 AND RBL 44.  REPLACED SLANT PANEL IAW DC9 SRM 51-30-2.
